# SDR NUTR201309270001

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: General aviation
- Aircraft: N282MK
- Make and model: Piper PA-28-161
- Aircraft serial: 2842188
- Aircraft time: 7,554 hours
- Engine: Lyc O320D3G
- Engine time: 2,062 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Cooler
- Part number: 8000075
- Part serial: 10425362
- Condition: Leaking
- Location: Engine
- Part time: 69 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN, THE PILOT REPORTED OIL ALL OVER THE ENGINE COWL.  AFTER INSPECTION, NOTICED OIL LEAKING FROM OIL COOLER.  THE OIL COOLER END SEAM FAILED.
